# SDR CALA2023092502869

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 69,792 hours, 30,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370812100
- Condition: Cracked
- Location: Lh Fr35 Stg 30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR35 STG 30 AT FASTENER HOLE #14. CRACK INDICATION NOTED AT 3 O''CLOCK AND 9 O''CLOCK ON FWD SURFACE OF THE FRAME LAYER. PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLISH A 5331-03052 ON OR BEFORE 20-MAR-2024. SOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLISH A PERMANENT OR BEFORE 20-MAR-2024." PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF EC/RA REPAIR PER PART 3 OF THE LATEST REVISION OF EC/RA 5331-03052 ON LH FRAME 35, STRINGER 28-31, BULKHEAD HOLES #14, ?A?, ?B?, ?C? LH FRAME 35, STRINGER 28-31, BULKHEAD HOLES #14, A, B, C AND D AND ?D? WERE REPAIRED AT BFM, REPAIR IS EXPECTED TO BECOME A WERE REPAIRED AT BFM, REPAIR IS EXPECTED TO BECOME A PERMANENT CARRY APPROVED PER ECRA 5331-03052, ACCOMPLISH A PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR PER PART 3 OF THE LATEST REVISION OF EC/RA 5331-03052 ON OR BEFORE 20-MAR-2024. DIP 53-DIP NEEDS TO STATE, "ACP''D INTERIM REPAIR PER PART 1 OF ECRA 5331-03052" ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5311-03052. QC RECORDS UPDATE ......HC QC REVIEWED T/A : 20 MARCH 2024 .....HC/U389717
